Alessandri, Angelo and Gnecco, Giorgio and Sanguineti, Marcello Minimizing Sequences for a Family of Functional Optimal Estimation Problems. Journal of Optimization Theory and Applications, 147 (2). pp. 243-262. ISSN 0022-3239 (2010)Full text not available from this repository.
Rates of convergence are derived for approximate solutions to optimization problems associated with the design of state estimators for nonlinear dynamic systems. Such problems consist in minimizing the functional given by the worst-case ratio between the ℒ p -norm of the estimation error and the sum of the ℒ p -norms of the disturbances acting on the dynamic system. The state estimator depends on an innovation function, which is searched for as a minimizer of the functional over a subset of a suitably-defined functional space. In general, no closed-form solutions are available for these optimization problems. Following the approach proposed in (Optim. Theory Appl. 134:445–466, 2007), suboptimal solutions are searched for over linear combinations of basis functions containing some parameters to be optimized. The accuracies of such suboptimal solutions are estimated in terms of the number of basis functions. The estimates hold for families of approximators used in applications, such as splines of suitable orders.
|Projects:||Partially supported by the project Ateneo 2008 “Solution of functional optimization problems by nonlinear approximators and learning from data” of the University of Genoa|
|Uncontrolled Keywords:||Infinite-dimensional optimization; Optimal estimation; Minimizing sequences; Approximation rates|
|Subjects:||Q Science > QA Mathematics > QA75 Electronic computers. Computer science|
|Research Area:||Computer Science and Applications|
|Depositing User:||Giorgio Gnecco|
|Date Deposited:||13 Sep 2013 10:33|
|Last Modified:||16 Sep 2013 12:03|
Actions (login required)